# SDR CA121228006

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT SUFFERED AN IFSD OF 1 ENGINE UNDER UNKNOWN CIRCUMSTANCES. COMPRESSOR DAMAGE WAS REPORTED. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
